Arm tingling, steady pulse and anxiety after an accidental electric shock. Withdrawing from klonopin.
I touched a light switch in my house and got a good shock. I didn t pull my arm away right away (I am really tired and reactions were slow). Now my right arm is tingling . My pulse seems pretty steady, but I also am in the process of withdrawing from Klonopin and my anxiety level is really high, so I can t decide if the tingling and fear is a result of the shock or if I m just panicking.
Thanks for query,
Your right arm tingling more likely seems to be a process of benzodiazepine withdrawal as electric shock causes temporary tingling.
Your Anxiety also aggravate it.
Wait for day or two it will subside by it's own.
Answered: Thu, 19 Jul 2012
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]